Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isometric immersions which preserve curvature operators


Author: Barrett O’Neill
Journal: Proc. Amer. Math. Soc. 13 (1962), 759-763
MSC: Primary 53.74
DOI: https://doi.org/10.1090/S0002-9939-1962-0143161-0
MathSciNet review: 0143161
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.74

Retrieve articles in all journals with MSC: 53.74


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143161-0
Article copyright: © Copyright 1962 American Mathematical Society